# SDR CALA9601299

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Flange
- Part number: 69149381
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COLLAR CRACKED THROUGH LOCKING BOLT HOLE AT PIN BETWEEN INBOARD END OF GEAR BEAM AND H-LINK IN LT WHEELWELL AREA.  THE PIN RETAINER FLANGE WAS REMOVED AND REPLACED IAW SRM 57-40-0.
